RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 38, Issue 2  


250th anniversary of Academy of Sciences USSR
251
On the Hopf algebra of a local ring
L. L. Avramov
253
On a series of finite closed $p$-groups
I. V. Andozhskii, V. M. Tsvetkov
278
Matrix problems and integral representations
Yu. A. Drozd, A. G. Zavadskii, V. V. Kirichenko
291
Picard groups of homogeneous spaces of linear algebraic groups and one-dimensional homogeneous vector bundles
V. L. Popov
294
On the magnitudes of the deviations of entire curves of lower order $\lambda<1$
T. B. Lamzina
323
Generalized quasianalyticity and a uniqueness criterion for a class of analytic functions
G. V. Badalyan
333
Minimal hypersurfaces over soft obstacles
O. V. Titov
374
Uniqueness classes for the solution of Goursat's problem
V. M. Borok
418
Some properties of anisotropic Calderón–Zygmund classes
A. A. Akhmetzhanov
430
An equation of convolution type in tube domains of $\mathbf C^2$
V. V. Napalkov
446
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019